# SDR DALA2018041702529

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 71,523 hours, 52,428 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT RIGHT LAVATORY SMOKE ALARM SOUNDED.  NO SMOKE OR ODORS.   NO TROUBLE FOUND.
